Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1984, Volume 58, Number 2, Pages 184–191 (Mi tmf4324)  

This article is cited in 7 scientific papers (total in 7 papers)

Hilbert problem with unitary coefficient matrix

V. M. Muzafarov
Full-text PDF (876 kB) Citations (7)
References:
Abstract: For the Hilbert problem with unitary matrix-valued coefficient function G(t) a solution is obtained in the form of a series whose general term can be found by quadrature from G(t). Sufficient conditions are determined for the convergence of this series, establishing the dependence of the rate of convergence on the “proximity” of G(t) to the class of matrices of diagonal form, for which the Hilbert problem admits analytic solution in quadratures. The obtained solutions are used to construct the Jost matrix of the coupled 3S1+3D1 partial channels of np scattering.
Received: 22.04.1983
English version:
Theoretical and Mathematical Physics, 1984, Volume 58, Issue 2, Pages 121–126
DOI: https://doi.org/10.1007/BF01017915
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. M. Muzafarov, “Hilbert problem with unitary coefficient matrix”, TMF, 58:2 (1984), 184–191; Theoret. and Math. Phys., 58:2 (1984), 121–126
Citation in format AMSBIB
\Bibitem{Muz84}
\by V.~M.~Muzafarov
\paper Hilbert problem with unitary coefficient matrix
\jour TMF
\yr 1984
\vol 58
\issue 2
\pages 184--191
\mathnet{http://mi.mathnet.ru/tmf4324}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=743404}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 58
\issue 2
\pages 121--126
\crossref{https://doi.org/10.1007/BF01017915}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984TG27600003}
Linking options:
  • https://www.mathnet.ru/eng/tmf4324
  • https://www.mathnet.ru/eng/tmf/v58/i2/p184
  • This publication is cited in the following 7 articles:
    1. A. F. Krutov, D. I. Muravyev, V. E. Troitsky, “A factorization of a special type S matrix into Jost matrices”, Journal of Mathematical Physics, 38:6 (1997), 2880  crossref
    2. V M Muzafarov, “Inverse scattering problem for a family of phase-equivalent nonlocal potentials”, Inverse Problems, 4:1 (1988), 185  crossref
    3. V. M. Muzafarov, “Inverse scattering problem in a class of nonlocal potentials. II. Coupled partial channels”, Theoret. and Math. Phys., 71:1 (1987), 339–346  mathnet  crossref  mathscinet  isi
    4. S. N. Isakov, “Phase diagrams and singularity at the point of a phase transition of the first kind in lattice gas models”, Theoret. and Math. Phys., 71:3 (1987), 638–648  mathnet  mathnet  crossref  isi
    5. V. M. Muzafarov, “Wave functions and half-off-shell t matrix of a two-particle system”, Theoret. and Math. Phys., 64:2 (1985), 785–796  mathnet  crossref  isi
    6. A. G. Basuev, “Hamiltonian of the phase separation border and phase transitions of the first kind. I”, Theoret. and Math. Phys., 64:1 (1985), 716–734  mathnet  mathnet  crossref  isi
    7. A. G. Basuev, “Complete phase diagrams with respect to external fields at low temperatures for models with nearest-neighbor interaction in the case of a finite or countable number of ground states”, Theoret. and Math. Phys., 58:2 (1984), 171–182  mathnet  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:439
    Full-text PDF :113
    References:72
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025